Points in projective spaces and applications

Ivan Cheltsov University of Edinburgh

Differential Geometry mathscidoc:1609.10107

Journal of Differential Geometry, 81, (3), 575-599, 2009
We prove the factoriality of a nodal hypersurface in P4 of degree d that has at most 2(d ¡ 1)2=3 singular points, and we prove the factoriality of a double cover of P3 branched over a nodal surface of degree 2r having less than (2r ¡ 1)r singular points.
No keywords uploaded!
[ Download ] [ 2016-09-11 18:06:50 uploaded by admin ] [ 298 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{ivan2009points,
  title={POINTS IN PROJECTIVE SPACES AND APPLICATIONS},
  author={Ivan Cheltsov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911180650288160764},
  booktitle={Journal of Differential Geometry},
  volume={81},
  number={3},
  pages={575-599},
  year={2009},
}
Ivan Cheltsov. POINTS IN PROJECTIVE SPACES AND APPLICATIONS. 2009. Vol. 81. In Journal of Differential Geometry. pp.575-599. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911180650288160764.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved